JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERAL NONLINEAR VARIATIONAL INCLUSIONS WITH H-MONOTONE OPERATOR IN HILBERT SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERAL NONLINEAR VARIATIONAL INCLUSIONS WITH H-MONOTONE OPERATOR IN HILBERT SPACES
Liu, Zeqing; Zheng, Pingping; Cai, Tao; Kang, Shin-Min;
  PDF(new window)
 Abstract
In this paper, a new class of general nonlinear variational inclusions involving H-monotone is introduced and studied in Hilbert spaces. By applying the resolvent operator associated with H-monotone, we prove the existence and uniqueness theorems of solution for the general nonlinear variational inclusion, construct an iterative algorithm for computing approximation solution of the general nonlinear variational inclusion and discuss the convergence of the iterative sequence generated by the algorithm. The results presented in this paper improve and extend many known results in recent literatures.
 Keywords
general nonlinear variational inclusion;H-monotone operator;iterative algorithm;resolvent operator;Hilbert space;
 Language
English
 Cited by
 References
1.
S. Adly, Perturbed algorithms and sensitivity analysis for a general class of variational inclusions, J. Math. Anal. Appl. 201 (1996), no. 2, 609–630. crossref(new window)

2.
X. P. Ding, Perturbed proximal point algorithms for generalized quasivariational inclusions, J. Math. Anal. Appl. 210 (1997), no. 1, 88–101. crossref(new window)

3.
Y. P. Fang and N. J. Huang, H-monotone operator and resolvent operator technique for variational inclusions, Appl. Math. Comput. 145 (2003), no. 2-3, 795–803. crossref(new window)

4.
N. J. Huang, On the generalized implicit quasivariational inequalities, J. Math. Anal. Appl. 216 (1997), no. 1, 197–210. crossref(new window)

5.
N. J. Huang, Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear implicit quasi-variational inclusions, Comput. Math. Appl. 35 (1998), no. 10, 1–7. crossref(new window)

6.
L. S. Liu, Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces, J. Math. Anal. Appl. 194 (1995), no. 1, 114–125. crossref(new window)

7.
Z. Liu, J. S. Ume, and S. M. Kang, General strongly nonlinear quasivariational inequalities with relaxed Lipschitz and relaxed monotone mappings, J. Optim. Theory Appl. 114 (2002), no. 3, 639–656. crossref(new window)

8.
Z. Liu, Resolvent equations technique for general variational inclusions, Proc. Japan Acad. Ser. A Math. Sci. 78 (2002), no. 10, 188–193. crossref(new window)

9.
N. Q. Nga, Set-valued nonlinear variational inequalities for H-monotone mappings in nonreflexive Banach spaces, Nonlinear Anal. 52 (2003), no. 2, 457–465. crossref(new window)

10.
L. U. Uko, Strongly nonlinear generalized equations, J. Math. Anal. Appl. 220 (1998), no. 1, 65–76. crossref(new window)

11.
L. C. Zeng, S. M. Guo, and J. C. Yao, Iterative algorithm for completely generalized set-valued strongly nonlinear mixed variational-like inequalities, Comput. Math. Appl. 50 (2005), no. 5-6, 935–945. crossref(new window)